MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 HANDLES & CONNECTOR WITH DISCHARGE CONTROL FOR INTERNAL DEFIBRILLATION; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 HANDLES & CONNECTOR WITH DISCHARGE CONTROL FOR INTERNAL DEFIBRILLATION; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Catalog Number 11131-000045
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted stryker to report that their device paddles did not deliver energy when the shock button was pushed.In this state the device may not be able to deliver defibrillation therapy if needed.This issue is patient related; however there was no adverse event reported.
 
Additional Manufacturer Narrative
Stryker product assessment center evaluated the customer's returned paddles and was unable to duplicate the reported issue.The cause of the reported issue could not be determined.The customer received replacement paddles.Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.

Brand Name
HANDLES & CONNECTOR WITH DISCHARGE CONTROL FOR INTERNAL DEFIBRILLATION
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key20126502
Report Number0003015876-2024-02540
Device Sequence Number7417278
Product Code MKJ
UDI-Device Identifier00883873863497
UDI-Public00883873863497
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K895379
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11131-000045
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2024
Initial Report FDA Received Date09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIFEPAK 15
Patient SexUnknown